manuscripta mathematica

, Volume 24, Issue 2, pp 217–220 | Cite as

A counter-example to the boundary regularity of solutions to elliptic quasilinear systems

  • Mariano Giaquinta


It is shown that solutions to the Dirichlet problem for quasilinear elliptic systems in a domain ofRn n⩾3 with smooth boundary datum can be singular at the boundary.


Number Theory Dirichlet Problem Algebraic Geometry Topological Group Smooth Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    COLOMBINI,F. -Un teorema di regolaritá alla frontiera per soluzioni di sistemi ellittici quasi lineari, Ann. S.N.S. Pisa25 (1971)Google Scholar
  2. [2]
    GIAQUINTA,M; GIUSTI, E. - Nonlinear elliptic systems with quadratic growth, to appear in Manuscripta Math.Google Scholar
  3. [3]
    GIUSTI,E.- Precisazione delle funzioni Hl,p e singolaritá delle soluzioni deboli di sistemi ellittici non lineari, Boll.UMI2 (1969)Google Scholar
  4. [4]
    GIUSTI,E.; MIRAKTDA, M. - Sulla regolaritá delle soluzioni deboli di una classe di sistemi ellittici quasi lineari, Arch. Rat.Mech. and Anal.31 (1968)Google Scholar
  5. [5]
    MORREY,C.B.Jr. - Partial regularity results for non linear elliptic systems, Journ. Math. and Mech.17 (1968)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  1. 1.Istituto MatematicoUniversitá di FerraraFerraraItaly

Personalised recommendations